# SDR SWIA2020060950946

- Difficulty date: May 13, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STRAP FS559.0 RBL 40 AND 27 APPROX REQUIRES REPLACEMENT.  (C-CHECK) RO 4/27/2020 ORDERED AND RECEIVED, DRILLED AND LOCATED NEW PART, INSTALLED NEW STRAP ON THE RT SIDE AT FS559.00 RBL 27 - 40. REF SRM, DRAWING. COMPLIED WITH TASK CARD.
